# SDR USAASB97273

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT AFT RIGHT SERVICE DOOR (R2).  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
